You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Passage from Random Walk to Diffusion in Quantum Probability
K. R. Parthasarathy
Journal of Applied Probability
Vol. 25, A Celebration of Applied Probability (1988), pp. 151-166
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3214153
Page Count: 16
You can always find the topics here!Topics: Random walk, Hilbert spaces, Mathematical vectors, Tensors, Brownian motion, Toys, Differential equations, Semigroups, Bosons, Continuous functions
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The notion of a quantum random walk in discrete time is formulated and the passage to a continuous time diffusion limit is established. The limiting diffusion is described in terms of solutions of certain quantum stochastic differential equations.
Journal of Applied Probability © 1988 Applied Probability Trust